MAUDE Adverse Event Report: B. BRAUN MEDICAL INC - IRVINE PAB®; CONTAINER, I.V.

B. BRAUN MEDICAL INC - IRVINE PAB®; CONTAINER, I.V.
Catalog Number S5904-52
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by user facility: we recently started using the b.Braun pvc/dehp-free 150 ml bags to pool furosemide 10mg/ml for infusions.Since this change, the nurses observed that the bags had lots of tiny air bubbles which continuously set off the air in line alarm.The cassettes and lines were changed but the air in line alarm continued to go off.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.A photograph was submitted for review.The image was visually inspected and revealed an empty pab mixing container containing liquid/solution with air bubbles inside.However, without a sample, a thorough investigation could not be performed and the exact root cause of the reported incident could not be determined.The batch record was reviewed, and the batch met and passed all release criteria and tests.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PAB®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine CA 92614
Manufacturer (Section G)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine 92614 5895
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197289
MDR Report Key19014811
Report Number2021236-2024-00005
Device Sequence Number14409371
Product Code KPE
UDI-Device Identifier04046964187698
UDI-Public04046964187698
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K840388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS5904-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown